# SDR CAL960310

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 7000010101
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 1147 - CLE - THE NLG WARNING LIGHTS DID NOT INDICATE GREEN OR RED WHEN GEAR WAS EXTENDED ON APPROACH TO CLE.  THE GEAR WAS RECYCLED DURING A GO-AROUND AND THE NOSE GEAR INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR UPLOCK SWITCH AT FAULT.  THE SWITCH WAS REMOVED AND REPLACED.  GEAR OPERATION AND INDICATIONS CHECKED GOOD.  (M)
